# SDR 07FDEA03555

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53973080202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORRODED STRINGER 46 RT BETWEEN FRAME 63-63A, TORSION BOX. STRINGER REPAIR PERFORMED IAW SRM 53-10-14/FIG 201 AND TORSION BOX-SPLICE  REPAIR IAW SRM 53-17-18/FIG 206/SH 2.
